Alert archive / Wisconsin / Wind Advisories in 2009
Wind Advisory 1, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Mar 10, 2009, 4:04 AM CDT for 16 counties in Wisconsin. It took effect at Mar 10, 2009, 7:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 4:04 AM CDT (09:04 UTC)
- In effect from
- Mar 10, 2009, 7:00 PM CDT
- Expired
- Mar 11, 2009, 11:04 AM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 100904 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT TUE MAR 10 2009 ...VERY STRONG WINDS EXPECTED TONIGHT... .VERY STRONG WEST WINDS WILL DEVELOP TONIGHT AS A DEEPENING LOW PRESSURE SYSTEM TRACKS INTO UPPER MICHIGAN BEFORE MOVING NORTHEAST OF LAKE SUPERIOR. WIZ038>040-045-048>050-101700- /O.NEW.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 404 AM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP TONIGHT IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL DEVELOP TONIGHT AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-101700- /O.NEW.KGRB.WI.Y.0001.090311T0300Z-090311T2100Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 404 AM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP TONIGHT IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH WILL DEVELOP TONIGHT AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TH
6 follow-up statements
000 WWUS73 KGRB 101657 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1157 AM CDT TUE MAR 10 2009 ...VERY STRONG WINDS EXPECTED TONIGHT... .VERY STRONG WEST WINDS WILL DEVELOP TONIGHT AS A DEEPENING LOW PRESSURE SYSTEM TRACKS INTO UPPER MICHIGAN BEFORE MOVING NORTHEAST OF LAKE SUPERIOR. WIZ038>040-045-048>050-110100- /O.CON.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 1157 AM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP TONIGHT IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL DEVELOP TONIGHT AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-110100- /O.CON.KGRB.WI.Y.0001.090311T0300Z-090311T2100Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1157 AM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP TONIGHT IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH WILL DEVELOP TONIGHT AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGRB 102117 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT TUE MAR 10 2009 ...DENSE FOG DEVELOPING FOR RUSH HOUR...AND VERY STRONG WINDS EXPECTED TONIGHT... .WARM AND MOIST AIR MOVING OVER A COLD SNOW PACKED GROUND IS SETTING THE STAGE FOR DENSE FOG ACROSS THE FOX VALLEY AND AREAS ADJACENT TO GREEN BAY AND LAKE MICHIGAN. IN ADDITION...VERY STRONG WEST WINDS WILL DEVELOP TONIGHT AS A DEEPENING LOW PRESSURE SYSTEM TRACKS INTO UPPER MICHIGAN BEFORE MOVING NORTHEAST OF LAKE SUPERIOR. WIZ038>040-048>050-110530- /O.NEW.KGRB.FG.Y.0003.090310T2117Z-090311T0300Z/ /O.CON.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 417 PM CDT TUE MAR 10 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. DENSE FOG WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AS WARM AND MOIST AIR TRAVELS OVER THE COLD SNOW-PACKED GROUND. THE FOG WILL BE PERSISTENTLY BELOW A HALF MILE...WITH POCKETS OF NEAR ZERO VISIBILITY...MOST COMMON OVER AREAS ADJACENT TO LAKE MICHIGAN. THIS FOG IS EXPECTED TO LIFT BY 10 PM AS COLDER AIR RETURNS TO THE REGION. STRONG WEST WINDS WILL DEVELOP THIS EVENING IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA BY LATE THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ073-074-110530- /O.NEW.KGRB.FG.Y.0003.090310T2117Z-090311T0300Z/ /O.EXA.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 417 PM CDT TUE MAR 10 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. DENSE FOG WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AS WARM AND MOIST AIR TRAVELS OVER THE COLD SNOW-PACKED GROUND. THE FOG WILL BE PERSISTENTLY BELOW A HALF MILE...WITH POCKETS OF NEAR ZERO VISIBILITY...MOST COMMON OVER AREAS ADJACENT TO LAKE MICHIGAN. THIS FOG IS EXPECTED TO LIFT BY 10 PM AS COLDER AIR RETURNS TO THE REGION. STRONG WEST WINDS WILL DEVELOP THIS EVENING IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA LATE THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ022-110530- /O.NEW.KGRB.FG.Y.0003.090310T2117Z-090311T0300Z/ /O.EXT.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 417 PM CDT TUE MAR 10 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. DENSE FOG WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AS WARM AND MOIST AIR TRAVELS OVER THE COLD SNOW-PACKED GROUND. THE FOG WILL BE PERSISTENTLY BELOW A HALF MILE...WITH POCKETS OF NEAR ZERO VISIBILITY...MOST COMMON OVER AREAS ADJACENT TO LAKE MICHIGAN. THIS FOG IS EXPECTED TO LIFT BY 10 PM AS COLDER AIR RETURNS TO THE REGION. STRONG WEST WINDS WILL DEVELOP TONIGHT IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH WILL OVERSPREAD THE AREA LATE THIS EVENING AND CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ030-035>037-110530- /O.EXB.KGRB.WI.Y.0001.090311T0000Z-090311T1800Z/ MARATHON-WOOD-PORTAGE-WAUPACA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 417 PM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP THIS EVENING IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA TONIGHT AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ020-021-031-110530- /O.EXA.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO- INCLUDING THE CITY OF...KESHENA 417 PM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP THIS EVENING IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA LATE THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ045-110530- /O.EXT.KGRB.WI.Y.0001.090311T0000Z-090311T1800Z/ WAUSHARA- INCLUDING THE CITY OF...WAUTOMA 417 PM CDT TUE MAR 10 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP THIS EVENING IN THE WAKE OF A DEEPENING LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA THIS EVENING AND CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MPC
000 WWUS73 KGRB 110252 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 PM CDT TUE MAR 10 2009 ...STRONG WINDS TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON... .A COLD FRONT WILL SWEEP ACROSS THE REGION TONIGHT AND PRODUCE STRONG WEST WINDS WHICH WILL CONTINUE INTO EARLY WEDNESDAY AFTERNOON. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. IN ADDITION TO THE STRONG WINDS...TEMPERATURES WILL FALL RAPIDLY LATER TONIGHT WITH BITTER COLD WIND CHILLS. WIZ022-038>040-048>050-073-074-111100- /O.EXP.KGRB.FG.Y.0003.000000T0000Z-090311T0300Z/ /O.CON.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 952 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE DENSE FOG ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP AS A DEEPENING LOW PRESSURE SYSTEM TRACKING SLOWLY EXITS THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL OVERSPREAD THE AREA TONIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ030-035>037-045-111100- /O.CON.KGRB.WI.Y.0001.000000T0000Z-090311T1800Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 952 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP AS A DEEPENING LOW PRESSURE SYSTEM TRACKING SLOWLY EXITS THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA TONIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ020-021-031-111100- /O.CON.KGRB.WI.Y.0001.090311T0300Z-090311T1800Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO- INCLUDING THE CITY OF...KESHENA 952 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP AS A DEEPENING LOW PRESSURE SYSTEM TRACKING SLOWLY EXITS THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA TONIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGRB 110317 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 PM CDT TUE MAR 10 2009 ...STRONG WINDS TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON... .A COLD FRONT WILL SWEEP ACROSS THE REGION TONIGHT AND PRODUCE STRONG WEST WINDS WHICH WILL CONTINUE INTO EARLY WEDNESDAY AFTERNOON. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. IN ADDITION TO THE STRONG WINDS...TEMPERATURES WILL FALL RAPIDLY LATER TONIGHT WITH BITTER COLD WIND CHILLS. WIZ030-035>037-045-111130- /O.CON.KGRB.WI.Y.0001.000000T0000Z-090311T1800Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1017 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP AS A DEEPENING LOW PRESSURE SYSTEM TRACKING SLOWLY EXITS THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL OVERSPREAD THE AREA TONIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ020>022-031-038>040-048>050-073-074-111130- /O.CON.KGRB.WI.Y.0001.000000T0000Z-090311T1800Z/ MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1017 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY. STRONG WEST WINDS WILL DEVELOP AS A DEEPENING LOW PRESSURE SYSTEM TRACKING SLOWLY EXITS THE GREAT LAKES REGION. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL OVERSPREAD THE AREA TONIGHT AND CONTINUE INTO EARLY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGRB 110927 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT WED MAR 11 2009 ...STRONG WINDS WILL CONTINUE TODAY... .STRONG WEST WINDS IN THE WAKE OF AN INTENSE LOW PRESSURE SYSTEM OVER THE NORTHERN GREAT LAKES REGION WILL USHER A MUCH COLDER AIR MASS INTO THE REGION TODAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH WILL CONTINUE THIS MORNING. WIZ030-035>037-045-111800- /O.CON.KGRB.WI.Y.0001.000000T0000Z-090311T1800Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 427 AM CDT WED MAR 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. STRONG WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 45 MPH WILL CONTINUE THIS MORNING. WINDS WILL BEGIN TO SLOWLY DIMINISH IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ020>022-031-038>040-048>050-073-074-111800- /O.CON.KGRB.WI.Y.0001.000000T0000Z-090311T1800Z/ MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 427 AM CDT WED MAR 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE THIS MORNING. WINDS WILL BEGIN TO SLOWLY DIMINISH IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TH
000 WWUS73 KGRB 111604 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1104 AM CDT WED MAR 11 2009 WIZ020>022-030-031-035>040-045-048>050-073-074-111715- /O.CAN.KGRB.WI.Y.0001.000000T0000Z-090311T1800Z/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1104 AM CDT WED MAR 11 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA OVER ALL OF CENTRAL... NORTHEAST AND EAST CENTRAL WISCONSIN. EVEN THOUGH THE ADVISORY HAS BEEN CANCELLED...WINDY CONDITIONS WILL CONTINUE INTO THE AFTERNOON. FREQUENT GUSTS TO 30 MPH ARE EXPECTED...WITH LOCAL GUSTS TO 35 TO 40 MPH NEAR THE LAKESHORE. $$ TSK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:39 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 10, 3:39 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT TUE MAR 10 2009 .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. ONGOING PCPN INTO THE FIRST PERIOD IS THE FIRST CHALLENGE. MAINLY RAIN OBSERVED OVER EC WI AS TEMPERATURES WERE AT OR BELOW THE FREEZING MARK NW OF A LINE FROM OCONTO TO WAUPACA TO WAUTOMA. CALLS TO SEVERAL COUNTIES ONLY INDICATE WET ROADS AND PERHAPS SOME SLIPPERY PATCHES. WILL CANCEL EC WI AND LINGER AREAS NORTH AND WEST WHERE SURFACE TEMPS FROM 30 TO 32. MAY CONSIDER CANCELING LATER THIS MORNING. OTHERWISE THE MAIN STORY IS THE DEEPENING SURFACE LOW TRACKING OVER NC WI LATER TODAY WITH FURTHER DEEPENING OVER CENTRAL UPPER MICHIGAN THIS EVENING BEFORE TRACKING NORTHEAST OVERNIGHT. MAIN SYSTEM SNOW OVER NORTHWEST WISCONSIN AND POINTS WESTWARD BUT NC WI MAY BE CLOSE ENOUGH FOR A FEW INCHES OF WRAP AROUND ACCUMULATION...AND COMBINED WITH THE WINDS...THE HEADLINE FOR VILAS COUNTY APPEARS REASONABLE. WILL KEEP THE TSRA MENTION TODAY AS BEST INSTABILITY WITH HEALTHY MID LEVEL LAPSE RATES ARRIVES THIS AFTERNOON ON THE NOSE OF THE DRY SLOT INCREASING MID LEVELS WINDS. REPORTS OF TSRA IN THE WARM FRONT REGION OVER CENTRAL IL BUT ALSO IN THE DRY SLOT REGION OVER SW IA AT 09Z. LATER TONIGHT INTO WEDNESDAY...STRONG WINDS WITH CAA WILL BE THE MAIN STORY. WHILE WC READINGS APPROACHING -10 OVER NC WI AND C WI...BUT FOR THIS TIME OF THE YEAR...IMPRESSIVE. HOWEVER THE MAIN STORY WILL BE THE WINDS...DUE TO THE CONCERNS...HOISTED A WIND ADVISORY FOR AREAS NO LONGER IN THE MORNING PCPN ADVISORY. MORE OF CENTRAL WI MAY BE ADDED LATER TODAY AND ITS QUITE POSSIBLE DOOR COUNTY WILL BE APPROACHING HIGH WIND WARNING CRITERIA TONIGHT. WILL LET LATER SHIFTS TAKE ANOTHER SWING TO DETERMINE IF A WARNING WILL BE NEEDED AS WELL ADD MORE COUNTIES TO THE ADVISORY. VERY COLD TEMPS PLUMMETING INTO THE REGION FOR NEAR THE MIDDLE OF MARCH. STRONG WINDS WITH CAA WILL PRODUCE WC READINGS TO NEAR -10 OVER NC WI AND C WI. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. TEMPERATURES ARE THE MAIN CONCERN DURING THIS PART OF THE FORECAST AS THE IMPENDING SURFACE SYSTEM DEPARTS THE REGION. 00Z GFS INDICATED SOME LAKE EFFECT POSSIBLE IN THE NORTHWEST PART OF THE AREA BETWEEN 00Z AND 06Z THU...BUT 00Z HIRES ECMWF WAS DRY. OPTED TO KEEP THE DRY FORECAST GOING AND THAT FIT WELL WITH SURROUNDING FORECAST GRIDS. FRESH SNOW COVER COMBINED WITH DRIER AIR AND COLD 850MB TEMPERATURES WILL RESULT IN BELOW ZERO LOWS ACROSS MOST OF THE FORECAST AREA. READINGS SHOULD REBOUND QUICKLY WITH ABUNDANT SUNSHINE ON THURSDAY. CONTINUING WARM ADVECTION ON THURSDAY NIGHT WILL RESULT IN WARMER LOWS THAN ON WEDNESDAY NIGHT. A GENERAL WARMING TREND CAN BE EXPECTED THE REST OF THE WEEK DUE TO PARTLY CLOUDY CONDITIONS AND WARM ADVECTION...WITH SURFACE HIGH PRESSURE TO THE SOUTH. SIGNIFICANT CLOUD COVER WILL MAINLY BE TO THE NORTH AS MOST SHORT WAVE ENERGY REMAINS NORTH OF WISCONSIN. && .AVIATION...WIDESPREAD IFR/LIFR CIGS WILL DEVELOP THIS AM AND CONTINUE INTO THIS AFTERNOON. MIXED FREEZING RAIN...SLEET AND SNOW POSSIBLE NORTHWEST OF LINE FROM MARINETTE TO CLINTONVILLE TO WAUTOMA THROUGH 15Z THIS AM. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING OVER EASTERN WI AS A DEEPENING STORM SYSTEM TRACKS FROM LSE TODAY INTO CENTRAL UPPER MICHIGAN THIS EVENING. VERY STRONG WEST WINDS WITH SURFACE GUSTS TO 45 MPH WILL DEVELOP AFTER 06Z TONIGHT AND CONTINUE INTO WEDNESDAY MORNING. LLWS ALSO POSSIBLE FOR AREAS WHERE SURFACE WINDS ARE LESS AS 2K WINDS WILL BE NEAR 50 KTS FROM THE WEST. && .MARINE...STORM FORCE WINDS HOISTED FOR THE NORTH HALF OF THE OPEN WATERS OF LAKE MICHIGAN. WINDS FOR THE NEARSHORE MAY APPROACH CRITERIA FOR STORM FORCE OVERNIGHT. GALE WARNING HOISTED AND WILL CONTINUE INTO WEDNESDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY FOR WIZ038>040-045-048>050. WINTER WEATHER ADVISORY UNTIL NOON CDT TODAY FOR WIZ013-019>021- 030-031-035>037-073-074. WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY FOR WIZ022. WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY FOR WIZ005. && TDH/MG
Hazardous weather outlook, Mar 9, 4:25 PM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 425 PM CDT MON MAR 9 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 425 PM CDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL IS POSSIBLE TONIGHT. SOME MIXED SNOW AND FREEZING RAIN IS EXPECTED...ESPECIALLY AFTER MIDNIGHT. THE MIXED PRECIPITATION COULD LEAD TO HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE MIXED PRECIPITATION COULD CONTINUE EARLY TUESDAY...THEN DIMINISH. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TUESDAY AFTERNOON. STRONG WINDS ARE LIKELY LATE TUESDAY NIGHT INTO WEDNESDAY AS ARCTIC AIR SURGES BACK ACROSS THE AREA. GUSTS OF 30 TO 40 MPH ARE POSSIBLE ACROSS THE NORTH...WITH GUSTS OF 40 TO 50 MPH POSSIBLE ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. THIS STORM SYSTEM WILL BRING ACCUMULATING SNOW ACROSS FAR NORTH CENTRAL WISCONSIN TUESDAY NIGHT AND WEDNESDAY MORNING. THE FALLING SNOW...COMBINED WITH THE GUSTY WINDS...WILL CREATE HAZARDOUS DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SNOWFALL TOTALS AND ANY OBSERVATIONS OF FREEZING RAIN TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-102130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 425 PM CDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GALE FORCE WINDS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. THERE IS THE POSSIBILITY OF STORM-FORCE WINDS OFFSHORE WEDNESDAY MORNING.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:07 AM CDT | Gale Warning | GRB | 32 hr | |
| Mar 10, 4:17 PM CDT | Dense Fog Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more | 6 hr |
Nearby
Wind Advisories in Wisconsin, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.